# SDR TRAX200701538

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIRS FWD SKIN IS CRACKED IN RADIUS UNDER STEP 832DT.    10-30-07    REMOVED DAMAGE SECTION OF PAX DOOR STAIRS SKIN UNDER FWD STEP 832 DT IAW REO 601R-52-11-702. CUTOUT REQUIRES LPI OF THE EDGES. PERFORMED LPI OF THE PAX DOOR STAIRS FWD SKIN UNDER STEP 832 DT REPAIR CUTOUT IAW CRJ 200 NDTM 51-20-08, NO DEFECTS NOTED. REPAIR COMPLETED IAW REO 601R-52-11-702.
